# SDR CHQA

- Difficulty date: May 20, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 29,200 hours, 29,553 cycles
- Engine: Ge CT75A2
- Engine time: 21,708 hours, 34,486 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE BLEED LEAK.
